Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Articles Published in Other Journals

Trigonometric t-approximation

The Journal of Fuzzy Mathematics , vol.28, no.3, pp.657-672, 2020 (Peer-Reviewed Journal)

Refereed Congress / Symposium Publications in Proceedings

Statistical convergence of double sequences in fuzzy n-normed spaces

3rd International Congress on Science and Education, Afyonkarahisar, Turkey, 21 - 24 March 2019, pp.1419-1423

Lacunary Ideal Convergence in Fuzzy n-Normed Space

II. International Congress on Science and Education 2018 (ICSE2018), Afyon, Turkey, 28 - 30 September 2018, pp.384-390

The Sheaf of the Groups Formed by Topological Generalized Group over Topological Spaces

The Third International Conference on Computational Mathematics and Engineering Sciences (CMES-2018), Girne, Cyprus (Kktc), 4 - 06 May 2018

A New Approach Comparison of the Farthest Point Map inFuzzy and Classic n-Normed Spaces with Examples

INTERNATIONAL CONFERENCE ON “OPERATORS IN MORREY-TYPE SPACES ANDAPPLICATIONS”, 10 - 13 July 2017

Some Properties of Soft Fuzzy Metric Spaces

International Conference on Mathematics and Mathematics Education (ICMME-2017), Şanlıurfa, Turkey, 11 - 13 May 2017, pp.812-813

Books & Book Chapters

Metrics

Publication

33

Citation (WoS)

15

H-Index (WoS)

3

Citation (Scopus)

19

H-Index (Scopus)

2

Thesis Advisory

9

Open Access

8